# SDR IPXA2017020813838

- Difficulty date: February 7, 2017
- Submitted: February 10, 2017
- Operation: Air carrier
- Aircraft: N172UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- Aircraft time: 12,685 hours, 7,705 cycles
- System (JASC): 2565 · Escape Slide
- Part: Warning Light
- Condition: Inoperative
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE RELEASE WARNING SYSTEM LIGHT INOPERATIVE,  BUZZER OK.  RESET CONTROLLER IN E&E BAY, OPS CHECKED GOOD.
